# SDR HAIHEEA9928

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6220 · Main Rotor Head
- Part: Control Rod
- Part number: 112113126
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBES CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE TUBES.
